# SDR DL76K030646

- Difficulty date: July 14, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 16,151 hours, 7,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 45000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON F/C SEATS.  REPLACED BATTERY CHARGER FOR F/C EMERGENCY LIGHTS.  ETOPS CATEGORY 'X': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
